# SDR COEA2011122352801

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371110204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  RT STR 2A HAS SPOT OF LEVEL 1 CORROSION FROM FRAME 14 - FRAME 16.  WHILE REMOVING CORROSION FOUND RT STR 2A CRACKED.  REMOVED STRINGER, FABRICATED AND INSTALLED STRINGER REPAIR SPLICE AND STRINGER IAW ATR72 SRM AT STR 2A BETWEEN FR 14-16 RT.
